Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 8, NWS Amarillo, TX

May 2, 200810 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at May 2, 2008, 5:05 PM CDT for 10 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 2, 2008, 5:05 PM CDT (22:05 UTC)
Expired
May 2, 2008, 11:16 PM CDT
In force
6 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 022205
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
505 PM CDT FRI MAY 2 2008

...FREEZING TEMPERATURES HEADING TO THE PANHANDLES...
...VERY WINDY CONDITIONS EXPECTED BEHIND A COLD FRONT...

.A REINFORCING SURGE OF MUCH COOLER AIR WILL PUSH SOUTH ACROSS
THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING. THE TIGHT PRESSURE
GRADIENT BEHIND THE COLD FRONT WILL CAUSE WINDS TO INCREASE INTO THE
25 TO 35 MILE AN HOUR RANGE WITH GUSTS OVER 45 MILES AN HOUR ACROSS
THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. A COOL
SURFACE RIDGE WILL THEN BUILD IN BEHIND THE COLD FRONT TONIGHT AND
SATURDAY. ALTHOUGH NORTHERLY WINDS ARE EXPECTED TO REMAIN GUSTY MUCH
OF TONIGHT...WIND SPEEDS WILL DIMINISH BEFORE DAYBREAK SATURDAY
MORNING MAINLY ACROSS THE CENTRAL TO WESTERN PANHANDLES. THESE
LIGHTER WINDS AND EXPECTED CLEAR SKIES WILL ALLOW TEMPERATURES TO
FALL BELOW FREEZING AROUND SUNRISE SATURDAY MORNING.

OKZ001-002-TXZ001>003-006-007-030800-
/O.NEW.KAMA.WI.Y.0008.080502T2205Z-080503T0800Z/
/O.CON.KAMA.FZ.W.0002.080503T0800Z-080503T1500Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS
505 PM CDT FRI MAY 2 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. A FREEZE WARNING REMAINS
IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY FOR WESTERN AND NORTH
CENTRAL PORTIONS OF THE TEXAS PANHANDLE AND THE WESTERN AND CENTRAL
OKLAHOMA PANHANDLE.

STRONG NORTHERLY WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS
OVER 45 MILES AN HOUR WILL BE COMMON BEHIND A COLD FRONT THROUGH MIDNIGHT.

GENERALLY CLEAR SKIES ARE EXPECTED BEHIND THE COLD FRONT EARLY
SATURDAY MORNING. IN ADDITION...WIND SPEEDS WILL DIMINISH BY
DAYBREAK SATURDAY MORNING. THIS WILL ALLOW MINIMUM TEMPERATURES TO
FALL BELOW FREEZING AROUND SUNRISE SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.


$$

TXZ011-012-016-017-030800-
/O.CON.KAMA.FZ.W.0002.080503T0800Z-080503T1500Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
505 PM CDT FRI MAY 2 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY. 

GENERALLY CLEAR SKIES ARE EXPECTED FOLLOWING THE PASSAGE OF A
COLD FRONT TONIGHT. IN ADDITION...WIND SPEEDS WILL DIMINISH BY
DAYBREAK SATURDAY MORNING. THIS WILL ALLOW MINIMUM TEMPERATURES
TO FALL BELOW FREEZING AROUND SUNRISE SATURDAY MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

OKZ003-TXZ004-005-008>010-030800-
/O.NEW.KAMA.WI.Y.0008.080502T2205Z-080503T0800Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN
505 PM CDT FRI MAY 2 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CDT SATURDAY FOR THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE.

STRONG NORTHERLY WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS
OVER 45 MILES AN HOUR WILL BE COMMON BEHIND A COLD FRONT THROUGH
MIDNIGHT. WINDS ARE THEN EXPECTED TO TAPER OFF THROUGH THE EARLY
MORNING HOURS ON SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

GOEHRING
1 follow-up statement
000 
WWUS74 KAMA 030416
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1116 PM CDT FRI MAY 2 2008

...FREEZING TEMPERATURES HEADING TO THE PANHANDLES... 

.A COOL SURFACE RIDGE WILL CONTINUE TO BUILD INTO THE PANHANDLES
THROUGH THE EARLY MORNING HOURS. WIND SPEEDS WILL DIMINISH BEFORE
DAYBREAK MAINLY ACROSS THE CENTRAL TO WESTERN PANHANDLES. THESE
LIGHTER WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL BELOW
FREEZING AROUND SUNRISE.

OKZ001-002-TXZ001>003-006-007-031215-
/O.CAN.KAMA.WI.Y.0008.000000T0000Z-080503T0800Z/
/O.CON.KAMA.FZ.W.0002.080503T0800Z-080503T1500Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS
1116 PM CDT FRI MAY 2 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. A FREEZE
WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY FOR WESTERN
AND NORTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE AND THE WESTERN AND
CENTRAL OKLAHOMA PANHANDLE.

GENERALLY CLEAR SKIES ARE EXPECTED THROUGH THE MORNING. IN ADDITION...WIND
SPEEDS WILL DIMINISH BY DAYBREAK SATURDAY MORNING. THIS WILL ALLOW
MINIMUM TEMPERATURES TO FALL BELOW FREEZING AROUND SUNRISE.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

OKZ003-TXZ004-005-008>010-030530-
/O.CAN.KAMA.WI.Y.0008.000000T0000Z-080503T0800Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN
1116 PM CDT FRI MAY 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE.

NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING
HOURS AS A STRONG STORM SYSTEM MOVES AWAY FROM THE CENTRAL PLAINS STATES.

$$

TXZ011-012-016-017-031215-
/O.CON.KAMA.FZ.W.0002.080503T0800Z-080503T1500Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
1116 PM CDT FRI MAY 2 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY FOR WESTERN AND NORTH CENTRAL PORTIONS OF THE TEXAS
PANHANDLE AND THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE.

GENERALLY CLEAR SKIES ARE EXPECTED THROUGH THE MORNING. IN ADDITION...WIND
SPEEDS WILL DIMINISH BY DAYBREAK SATURDAY MORNING. THIS WILL ALLOW
MINIMUM TEMPERATURES TO FALL BELOW FREEZING AROUND SUNRISE.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

GOEHRING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at May 2, 3:31 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 2, 3:31 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT FRI MAY 2 2008

.DISCUSSION...
MAIN SHORT TERM CONCERN WILL BE THE STRENGTH OF THE COLD FRONT MOVING
INTO THE PANHANDLES TONIGHT. COLD FRONT IS CURRENTLY DIPPING INTO THE
OKLAHOMA PANHANDLE. SURFACE OBS ALONG AND JUST BEHIND THE FRONT SHOW
WIND SPEEDS GUSTING ABOVE 50 KNOTS...WHILE THE AIRMASS FURTHER NORTH
BEHIND THE FRONT SHOW NEAR OR BELOW FREEZING TEMPS WITH SNOW FALL.
MODELS ALL AGREE THAT AS THE FRONT PUSHES SOUTH ALLEVIATING SOME OF
THE PRESSURE PACKING WIND SPEEDS WILL TAPER DOWN. NONETHELESS...BUMPED
UP WIND SPEEDS ABOVE GUIDANCE NEAR THE WIND ADVISORY RANGE.
HOWEVER...DO NOT ANTICIPATE THE 30 KNOT SUSTAINED WINDS BEING VERY
WIDE SPREAD OR LASTING ANY LONGER THAN AN HOUR...SO DID NOT ISSUE A
WIND ADVISORY. WILL NEED TO WATCH THE GUSTS HOWEVER...AS THERE WILL
BE A SHORT WINDOW ACROSS THE NORTHERN PANHANDLES WHERE THE WINDS MAY
GUST NEAR HIGH WIND WARNING RANGE. AGAIN THOUGH...ANTICIPATE WINDS
FALLING OFF OF CURRENT OBS TREND WITHIN THE NEXT FEW HOURS WHEN THE
FRONT MOVES THROUGH THE NORTHERN ZONES. AS FOR THE COLD
AIR...CERTAINLY THE AIRMASS SUPPORTS FREEZING TEMPS BEHIND THE
FRONT...THE LIMITING FACTORS FOR THE COLD AIR DEVELOPING OVER THE
PANHANDLES WILL BE THE OVERNIGHT WIND SPEEDS AS WELL AS ANY CLOUD
COVER. MODELS SHOW THE WINDS STAYING GENERALLY ABOVE 10 TO 15 KNOTS
THROUGH 09Z...THEN TAPERING DOWN THROUGH 12Z...AND INCREASING AGAIN
BY 15Z. THAT BEING SAID...AS LONG AS THE SKIES STAY ON THE CLEAR
SIDE...THINKING TEMPS WILL HAVE A FEW HOUR WINDOW TO FALL AT OR BELOW
FREEZING. MODELS DID HAVE ONE CONSENSUS IN THAT THEY SHOWED SLIGHTLY
STRONGER WINDS ACROSS THE CENTRAL TO EASTERN ZONES. IN
ADDITION...NUMERICAL GUIDANCE WAS IN COMPLETE AGREEMENT THAT TEMPS
WOULD REMAIN ABOVE FREEZING IN THE CENTRAL TO EASTERN PANHANDLES. SO
DECIDED TO UPGRADE THE EXISTING FREEZE WATCH TO A FREEZE WARNING FOR
ALL BUT THE EXTREME NORTHEAST PANHANDLES.

TEMPS WILL RECOVER SLOWLY ON SATURDAY AS THE UPPER LOW PUSHES TO THE
EAST OF THE PANHANDLES AND WEAK RIDGING DEVELOPS ALOFT. MODELS SHOW
THE UPPER RIDGE LINGERING OVER THE PANHANDLES AS A TROUGH DEEPENS
ALONG THE WEST COAST. GFS AND EURO HAVE BEEN CONSISTENT
INDIVIDUALLY FOR PRECIP CHANCES EARLY NEXT WEEK...BUT HAVE BEEN
COMPLETELY OPPOSITE OF EACH OTHER. THE GFS HAS TRENDED DRY THE LAST
TWO DAYS THROUGH MOST OF THE MONDAY THROUGH THURSDAY TIME
FRAME...WHILE THE EURO PAINTS FAIRLY CONSISTENT PRECIP CHANCES. OF
COURSE...THE EURO IS MUCH QUICKER WITH THE LOW THAN THE GFS AND PROVIDES
BETTER DIFFLUENT FLOW ALOFT. THE GFS ALSO SHOWS SHORT WAVE ENERGY
KICKING OUT AHEAD OF THE LOW...BUT KEEPS THE DRY BIAS. OF
COURSE...THE PRECIP CHANCES ALL HINGE ON WHETHER OR NOT THE MOISTURE
CAN RETURN FROM THE GULF. IF THIS FRONT PUSHES CLEAR TO THE
GULF...THEN IT MAY TAKE A DAY LONGER FOR THE MOISTURE TO RETURN THAN
THE GFS AND NAM SUGGEST. WITH ALL THAT UNCERTAINTY IN MIND...FELT
THAT SOME MENTIONABLE POPS WERE WARRANTED...BUT DID NOT FEEL
COMFORTABLE WITH CHANCE POPS. AT THE SAME TIME...FELT THE MID WEEK
TIME FRAME MAY IN FACT PROVIDE BETTER CHANCES FOR PRECIP AS THE
MOISTURE WILL HAVE PLENTY OF TIME TO RETURN. SO INSERTED SLIGHT
CHANCE POPS FOR MUCH OF THE MONDAY NIGHT THROUGH EARLY THURSDAY
MORNING TIME FRAME AND FOR THE MOST PART...FAVORED THE CENTRAL TO
EASTERN PANHANDLES FOR POPS. ALTHOUGH MORE WIDESPREAD PRECIP MAY
OCCUR WEDNESDAY NIGHT INTO THURSDAY AS THE LOW MOVES OVER THE AREA.

TRENDED CLOSE TO THE MEX GUIDANCE EXCEPT FOR WEDNESDAY WHERE IT
APPEARS THE MEX WAS TOO COLD. THINKING THE FRONT ON WEDNESDAY WILL
STALL NORTH OF THE PANHANDLES DURING THE DAY ALLOWING BETTER HEATING
TO TAKE PLACE. OTHERWISE...KEPT THE FORECAST DRY AFTER THURSDAY
MORNING.

JJB

&&

.FIRE WEATHER...
DRY AIR IN PLACE TODAY WILL SLOWLY GIVE WAY TO COOLER TEMPS AND
INCREASING MOISTURE AS A COLD FRONT MOVES THROUGH THE PANHANDLES
TONIGHT. WIND SPEEDS WILL INCREASE BEHIND THE FRONT BUT RELATIVE
HUMIDITY VALUES WILL RAISE ABOVE RED FLAG CONDITIONS. COOLER
TEMPERATURES IN PLACE AND INCREASING MOISTURE THROUGH THE WEEKEND
WILL KEEP THE FIRE WEATHER CONCERNS LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                32  66  42  76  53 /   0   0   0   5  10
BEAVER OK                  35  66  36  76  52 /   0   0   0   5  10
BOISE CITY OK              29  65  40  77  50 /   0   0   0   0  10
BORGER TX                  36  69  45  79  56 /   0   0   0   5  10
BOYS RANCH TX              31  69  41  81  52 /   0   0   0   5  10
CANYON TX                  31  67  40  77  54 /   0   0   0   5  10
CLARENDON TX               37  67  42  74  55 /   0   0   0  10  10
DALHART TX                 30  65  37  79  49 /   0   0   0   5  10
GUYMON OK                  31  68  40  81  53 /   0   0   0   5  10
HEREFORD TX                30  68  40  77  54 /   0   0   0   5  10
LIPSCOMB TX                35  65  36  77  53 /   0   0   0   5  10
PAMPA TX                   35  66  44  75  55 /   0   0   0   5  10
SHAMROCK TX                39  68  40  76  54 /   0   0   0  10  10
WELLINGTON TX              40  69  42  78  56 /   0   0   0  10  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 3 AM TO 10 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HANSFORD...HARTLEY...MOORE...
     OLDHAM...POTTER...RANDALL...SHERMAN.

OK...FREEZE WARNING FROM 3 AM TO 10 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: CIMARRON...TEXAS.

&&

08/14
Hazardous weather outlook, May 2, 3:54 PM CDT, 1 hour 11 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CDT FRI MAY 2 2008

OKZ001>003-TXZ001>020-031100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
354 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY
TO WINDY CONDITIONS.

.DAYS TWO THROUGH SEVEN...

A FREEZE WARNING IS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY OVER
THE WESTERN AND NORTH CENTRAL PARTS OF THE TEXAS PANHANDLE...AND THE
WESTERN AND CENTRAL PARTS OF THE OKLAHOMA PANHANDLE. TEMPERATURES ARE
EXPECTED TO DROP TO BELOW FREEZING.  THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT. SOME STORMS MAY BECOME
SEVERE ON MONDAY AND TUESDAY...WITH THE PRIMARY THREAT BEING LARGE
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NUNEZ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 5:03 AM CDTFreeze WatchAMADallam, Deaf Smith, Hansford, Hartley, Lipscomb, Moore and 5 more10 hr
May 2, 3:31 PM CDTFreeze WarningAMADallam, Deaf Smith, Hansford, Hartley, Moore, Oldham and 3 more18 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.